



## APARDO November 22-24 2024

# CONFERENCE

**Philippines** 



Venue: Dusit Thani Manila

#### **Agenda**

### DAY 0:

Friday, November 22 (2:00PM - 8:00PM PHT)

Time PHT	Program
2:00 - 3:00PM	APARDO Board Meeting
3:00 - 4:00PM	APARDO Alliance of Companies Meeting
4:00 – 5:30PM	APARDO Member Update Meeting
6 :00- 8:00PM	Welcome Reception

#### 2024 Conference Theme: Changing the Paradigm

#### Saturday, November 23 (8:00AM - 6:00PM PHT)

Time PHT	Program
8:00 – 8:30AM	Registration
8:30 – 8:45AM	Conference Welcome & Opening
8:45 – 9:15AM	Getting to know the Filipino Rare Disease Patient Community - Video and Showcasing the patient group achievements and activities
9:15 – 9:25AM	Conference Welcome Remarks Theme: Changing the Paradigm
9:25 – 9:30AM	Introduction of the Secretary
9:30 – 9:50AM	Keynote Address: Advancing Rare Disease as a Key Priority in Universal Health Coverage in Philippines





## APARDO November 22-24 2024 CONFERENCE Philippines



Time PHT	Program
	Session 1 – Newborn Bloodspot Screening
9:50 – 10:10AM (20 mins)	Keynote Presentation WHO NBS initiatives and focus
10:10 – 10:30AM (20 mins)	Keynote Presentation The Global Screening Eco-System in 2024
10:30 – 10:50AM (20 mins)	Panel Response –Newborn Bloodspot Screening –APAC Country response to Keynotes and local applications
10:50 – 11:10AM	Morning Tea Break
	Session 2 – Genomic Sequencing: Newborns and Beyond
11:10 – 11:30AM	GenSCAN – An Australian Research Initiative
11:30 – 11:50AM	Taiwan: NBS, Exome Sequencing, Genome Sequencing
11:50AM – 12:10PM	Targeted and Population Genome Sequencing – Qatar
12:10 – 12:40PM	Panel Response and Discussion  - Key elements for success  - Overcoming barriers – with 'who' and 'how'  - Development steps from screening to sequencing
12:40 – 1:40PM	Lunch and Networking
	Session 3 – Diagnostic Models and Technologies
2:00 - 2:30PM	Presentation: AI-enabled technology  - As a diagnostic tool in primary care - Auto-reassessment
2:30 - 3:10PM	Presentation: Intensive Diagnostic Models  - Centre's of Excellence – The Brazil model (20 mins)  - Multi-site Centres of Excellence - China (20 mins)









Time PHT	Program
3:10 – 3:30PM	Panel Response and Discussion  - Q: How do we get there at local level?  - Q: What could be possible at regional level?  - Overcoming barriers
3:30 - 4:00PM	Afternoon Break
	Session 4 – The role of Healthcare Professional and Patient Communities in Prevention and Screening
4:00 – 5:00PM	Panel Discussion  Response to the day - Reflections on screening and sequencing - Reflections on AI enabled technology in diagnostics - What care models need to support the diagnostic journey - The diversity challenge - Keeping pace with technology for patient groups
5:00 - 6:00PM	Networking – drinks and canapes  International Showcase - Participants can pre-register for a 10 minute slot to showcase Asia Pacific patient led innovation





### APARDO November 22-24 2024 CONFERENCE Philippines



### Access to Drugs, Treatment and Therapies for LMIC's

#### **Sunday, November 24 (9:00AM - 3:30PM PHT)**

Time PHT	Program
9:00 – 9:15AM	Welcome to Day 2 Highlights and Key Learnings from Day 1 Understanding the Access and struggles of LMICs APARDO's commitment to changing the paradigm and driving change
	Session 1 – Access to Treatment Innovation
9:15 – 9:35AM	Presentation: Global Determinants for Access  - Economic - Cultural - Financial - Political - Health System - Awareness
9:35 – 10:10AM	Presentations on Strategies that Work (7 mins each)
10:10 - 10:30AM	Panel Discussion – Session 1 Presenters  - Q: What is the relationship to the Global determinants? - Q: Are there similarities, that are transferrable? - Q: What is the role of each of the stakeholders? - Q: What are the policy levers?
10:30 – 11:00AM	Morning Tea Break
	Session 2 – The Access Challenge Designing and delivering for LMIC's
11:00 – 11:50AM	Presentations on Access (10 mins each)  - Generic label options and opportunities - Local production and manufacturing - Partnering with Foundations - Institutional and academic partnerships - Repurposing drugs









Time PHT	Program
11:50AM - 12:15PM	The Access Challenge Panel  - How do we get it done locally and regionally - What does equitable access look like - Aspiration v Reality; low-cost access options - What support needs to be in place to support equitable access
12:15 – 1:00PM	Lunch Break
	Session 3 – Meeting demand with equity Designing and delivering for LMIC's
1:00 – 2:15PM	Workshop - Briefing on the 2 Case Studies / Assign Breakout Groups & Questions  Small Group Case Studies Problem-Solving - Designing access solutions and changes required – framework access determinants and condition case studies  Format:  • Preassigned mixed groups (6 persons)  • Access Challenge: Individual/Family with Rare Condition and Treatment Option(s)  • Context: Country, Access Pathway, Healthcare Infrastructure  • Financial Situation  Questions:  - What works and what doesn't work  - What does (good) access look like  - What support is needed to support equitable access
2:15 - 3:00PM	Parallel activities:  1. Group Leaders to prepare report out 2. Short Presentation  Report out from each Breakout Group (3 mins each)  Summary of Breakout groups (by Moderator)
3:00 – 3:15PM	Group Photo
	Session 4 – Next Steps and Close
3:15 – 3:30PM	Joint closing statements APARDO and PSOD